# SDR CA990310079

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Bearings
- Part number: 11102715
- Condition: Wrong Part
- Location: Start/Generator
- Component: Bendix, 28B14117B
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BENDIX (ALLIED SIGNAL) USES BEARINGS MANUFACTURED BY TORRINGTON FAFNIR AIRCRAFT BEARING DIVISION AND ARE IDENTIFIED BY BENDIX PART NUMBER AND LOT NUMBER ON THE BEARING.  THE TWO BEARINGS THAT WERE REMOVED WERE MANUFACTURED BY RHP AND ARE A LOWER QUALITY BEARING.  SUBMITTER STATED THIS IS AN UNAPPROVED PART.
